# SDR SWAA2023030299035

- Difficulty date: February 4, 2023
- Submitted: March 2, 2023
- Operation: Air carrier
- Aircraft: N7853B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30707
- Aircraft time: 60,009 hours, 39,704 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Rib
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INSPAR RIB LOWER FLANGE AT STAB STA 147.90 AND 25 INCH OF FRONT SPAR AT RT HORIZONTAL STABILIZER 2023-109444<[01] TOOL USED EDDY CURRENT EQUIPMENT P/N: NORTEC 600D; S/N: 220272712; DUE DATE: 17-DEC-23.;[02] TOOL USED: EDDY CURRENT EQUIPMENT P/N: NORTEC 600D; S/N: 210138003; DUE DATE: 22-FEB-23.;[03] PERFORMED PERMANENT REPAIR ON INSPAR RIB LOWER FLANGE AT STAB STA 147.90 AND 25 INCH OF FRONT SPAR AT RT HORIZONTAL STABILIZER IAW B737-700 SRM 55-10-09-2R-4 REPAIR 4; FIGURE 202 SHEET 1 DETAIL A. SEE INDIVIDUAL SIGNOFF BELOW;[04] PERFORMED PERMANENT REPAIR ON INSPAR RIB LOWER FLANGE AT STAB STA 147.90 AND 25 INCH OF FRONT SPAR AT RT HORIZONTAL STABILIZER IAW B737-700 SRM 55-10-09-2R-4 REPAIR 4; FIGURE 202 SHEET 1 DETAIL A.  SEE INDIVIDUAL SIGNOFF BELOW  RII ACCOMPLISHED
